info@ibnhayyanpharma.com
Packing :5 amp.
Form : Ampoules
Theraputic Categories : Analgesics
Indications : Non-opioid analgesic and Antipyretic
Composition :Paracetamol 375 mg. /5 ml.
Packing :60 ml.
Form : Oral Suspension
Theraputic Categories : Pediatric Drugs
Indications : Non-opioid analgesic and Antipyretic
Composition :Paracetamol 160 mg./ 5ml.
Packing :100 ml.
Form : Oral Suspension
Theraputic Categories : Pediatric Drugs
Indications : Non-opioid analgesic and Antipyretic
Composition :Paracetamol 160 mg. / 5ml.

Composition and Excipients:

Each HAYAMOL 500 tablet contains:

  • active ingredients: Paracetamol 500 mg.
  • inactive ingredients: Povidone, Maize starch, Sodium starch glycolate, Methyl Paraben, Propyl Paraben, Magnesium stearate, Talc,and Sodium crosscarmillose.

Each HAYAMOL 1000 F.C.tablet contains:

  • active ingredients: Paracetamol 1000 mg (DC).
  • inactive ingredients:

Core: Magnesium stearate, Talc, and Sodium crosscarmillose.

Film: Hypromellose, Talc, Polyethylene glycol, and Titanium dioxide.

Each 5ml of HAYAMOL oral suspension contains:

  • activity ingredients: Paracetamol 160 mg.
  • inactive ingredients: Sorbitol 70 %, Glycerin , Aspartam, Methyl paraben, Propyl paraben, Xanthan Gum, Saccharin Sodium, D.M. Water, Red color (food grade),and Strawberry flavor

Mechanism of action:

Analgesic: Paracetamol may act by inhibiting prostaglandin synthesis in the central nervous system (CNS) and to a lesser extent, through a peripheral action by blocking pain-impulse generation.

Antipyretic: paracetamol probably produces antipyresis by acting centrally on the hypothalamic heat-regulation center to produce peripheral vasodilation resulting in increased blood flow through the skin, sweating and heat loss.

Indications:

For the treatment of mild to moderate pain including headache, migraine, neuralgia, toothache, sore throat, period pains, aches and pains, symptomatic relief of rheumatic aches and pains and of cold & influenza, fever, feverish colds and post-immunisation fever.

Contraindications:

Hypersensitivity to paracetamol or any of the constituents.

Warnings and precautions:

  • In the elderly, the rate and extent of paracetamol absorption is normal but plasma half-life is longer and paracetamol clearance is lower than in adults.
  • Care is advised in the administration of paracetamol to patients with severe renal or severe hepatic impairment. The hazards of overdose are greater in those with non-cirrhotic alcoholic liver disease.
  • Patients should be advised that paracetamol may cause severe skin reactions. If a skin reaction such as reddening, blisters, or rash occurs or if existing skin symptoms worsen the patient should stop use and seek medical assistance right away.
  • If sore throat is severe, persists for more than 2 days or is accompanied or followed by fever, headache, rash, nausea, or vomiting, the patient should consult the doctor promptly.
  • The patient shouldn’t take this drug with any other paracetamol-containing product.
  • If symptoms persist for more than 3 days or get worse the patient should consult the doctor.
  • The patient should consult the doctor at once if he takes too much of paracetamol, this is because too much paracetamol can cause delayed, serious liver damage.
  • This medicine shouldn’t be given to the child for more than 3 days without consulting to the doctor or pharmacist.
  • Due to the presence of sucrose and sorbitol, patients with rare hereditary problems of fructose intolerance, glucose-galactose malabsorption or sucrase-isomaltase insufficiency should not take this medicine.
  • Ethyl, Propyl and Methyl parahydroxybenzoate may cause allergic reactions

Drug Interaction:

  • Cholestyramine: The speed of absorption of paracetamol is reduced by cholestyramine. Therefore, it shouldn’t be taken within one hour if maximal analgesia is required.
  • Metoclopramide and Domperidone: The absorption of paracetamol is increased by metoclopramide and domperidone.
  • Warfarin: The anticoagulant effect of warfarin and other coumarins may be enhanced by prolonged regular use of paracetamol with increased risk of bleeding; occasional doses have no significant effect.
  • Chloramphenicol: Increased plasma concentration of chloramphenicol.
  • Antivirals: Regular use of Paracetamol possibly reduces metabolism of Zidovudine (increased risk of neutropenia).
  • Patients who have taken barbiturates, tricyclic antidepressants and alcohol may show diminished ability to metabolise large doses of paracetamol, the plasma half-life of which can be prolonged.
  • Chronic alcohol intake can increase the hepatotoxicity of paracetamol overdose and may have contributed to the acute pancreatitis reported in one patient who had taken an overdose of paracetamol.
  • The use of drugs that induce hepatic microsomal enzymes, such as anticonvulsants and oral contraceptives, may increase the extent of metabolism of paracetamol, resulting in reduced plasma concentrations and a faster elimination rate

Pregnancy and lactation:

Studies in human pregnancy have shown no ill effects due to paracetamol used in the recommended dosage, but patients should follow the advice of the doctor regarding its use.

Paracetamol is excreted in breast milk but not in a clinically significant amount. Available data do not contraindicate breast feeding.

Undesirable effects:

  • Adverse effects of paracetamol are rare. Very rarely hypersensitivity and anaphylactic reactions including skin rash may occur. Very rare cases of serious skin reactions have been reported.
  • There have been reports of blood dyscrasias including thrombocytopenia and agranulocytosis, but these were not causally related to paracetamol.
  • Chronic hepatic necrosis has been reported in a patient who took daily therapeutic doses of paracetamol for about a year and liver damage has been reported after daily ingestion of excessive amounts for shorter periods.
  • Nephrotoxicity following therapeutic doses of paracetamol is uncommon.
  • Papillary necrosis has been reported after prolonged administration.
  • Low level transaminase elevations may occur in some patients taking therapeutic doses of paracetamol; these are not accompanied with liver failure and usually resolve with continued therapy or discontinuation of paracetamol.

Dosage and method of administration:

For (500 mg or 1000 mg tab, Fct):

  • Adults, the elderly and over 12 years: 2 tablets 500 mg or 1 tab 1000 mg, every 4 hours to a maximum of 8 tablets for 500 mg and 4 for 1000 mg tablets in 24 hours.
  • Children 6 – 12 years: ½ to 1 tablet (500 mg) every 4 hours to a maximum of 4 tablets in 24 hours.
  • Under 6 years of age: shouldn’t be given.

For 250 mg / 5ml Suspension

  • Children under 6 years of age: shouldn’t be given.
  • Children aged 6 to 12 years:
  • 6-8 years: 5 ml 4 times daily.
  • 8-10 years: 7.5 ml 4 times daily
  • 10-12 years: 10 ml 4 times daily

Do not give more than 4 doses in any 24 hour period, Leave at least 4 hours between doses.

  • Children aged 12-16 years: 10-15 ml up to 4 times a day.
  • Adults and children over 16 years: 10-20 ml up to 4 times a day.

For 160 mg/5ml Suspension:

  • Children from 2-3 years of age : 5 mL every 4 hours while symptoms last , do not give more than 5 times in 24 hours
  • Less than 2 years: ask a doctor.

For 120 mg / 5ml Suspension:

  • For the relief of fever after vaccinations at age (2, 3 and 4 months):5 ml may be given up to 4 times a day starting at the time of vaccination, Do not give more than 4 doses in any 24 hour period, Leave at least 4 hours between doses, If the baby still needs this medicine two days after receiving the vaccine talk to the doctor.
  • For Pain and other causes of fever:

Babies less than 2 months of age: shouldn’t be given.

Age ( 2 – 3 ) months: if the baby weighs over 4 kg and was born after 37 weeks: 2.5 ml If necessary, after 4-6 hours, give a second 2.5 ml dose, Leave at least 4 hours between doses. Do not give more than 2 doses. This is to ensure that fever that may be due to a serious infection is quickly diagnosed. If the child is still feverish after two doses, talk to the doctor or pharmacist.

Children aged 3 months – 6 years

Age 3 months – 6 months: 2.5 ml 4 times daily

Age 6 – 24 months: 5 ml 4 times daily

Age 2 – 4 years: 7.5 ml 4 times daily

Age 4 – 6 years: 10 ml 4 times daily

Do not give more than 4 doses in any 24 hour period, Leave at least 4 hours between doses.

Overdosage:

Liver damage is possible in adults who have taken 10g or more of paracetamol. Ingestion of 5g or more of paracetamol may lead to liver damage if the patient has risk factors: If the patient is on long term treatment drugs that induce liver enzymes or regularly consumes ethanol in excess amount or if the patient is glutathione depleted.

Symptoms: Symptoms of paracetamol overdosage in the first 24 hours are pallor, nausea, vomiting, anorexia and abdominal pain. Liver damage may become apparent 12 to 48 hours after ingestion.

Treatment: Immediate treatment is essential in the management of paracetamol overdose.

Treatment with activated charcoal should be considered if the overdose has been taken within 1 hour. Treatment with N-acetylcysteine may be used up to 24 hours after ingestion of paracetamol.

Storage:

Tablets: Don’t store above 25 C°.

Suspension: Store at a temperature below 25 C°. Protect from light. Don’t freeze.

Packing:

Tablets: A box contains 20 or 500 tablets.

Oral suspension: A bottle 60 or 100 ml.

Packing :1 Vial - 100 ml.
Form : Liq.Vial
Theraputic Categories : Analgesics
Indications : Non-opioid analgesic and Antipyretic
Composition :Paracetamol 1g. / vial

Composition: each vial 100 ml contains paracetamol 1000 mg.

Pharmacological properties:

Paracetamol, a para-aminophenol derivative, has analgesic and antipyretic properties and weak anti-inflammatory activity.

The precise mechanism of the analgesic and antipyretic properties of paracetamol has yet to be established; it may involve central and peripheral actions.

HAYAMOL VIAL, solution for infusion provides onset of pain relief within 5 to 10 minutes after the start of administration. The peak analgesic effect is obtained in 1 hour and the duration of this effect is usually 4 to 6 hours.

HAYAMOL VIAL reduces fever within 30 minutes after the start of administration with a duration of the antipyretic effect of at least 6 hours.

Indications:

HAYAMOL VIAL is indicated for the relief of mild to moderate pain and the reduction of fever where an intravenous route of administration is considered clinically necessary.

contraindications:

hypersensitivity to paracetamol or to propacetamol hydrochloride  or to any of the excipients, severe hepatocellular insufficiency, patients with hepatic failure.

precautions:

It is recommended to use a suitable analgesic oral treatment as soon as this administration route is possible.

In order to avoid the risk of overdose; check that other medicines administered do not contain paracetamol.

Doses higher than the recommended entail a risk of very serious liver damage. Clinical symptoms and signs of liver damage are usually seen first after two days with a maximum usually after 4 to 6 days. Treatment with antidote should be given as soon as possible.

HAYAMOL VIAL should be used with caution in cases of:

hepatocellular insufficiency,  severe renal insufficiency (creatinine clearance ≤30 mL/min) , Glucose 6 Phosphate Dehydrogenase (G6PD) deficiency (may lead to haemolytic anaemia), chronic alcoholism, excessive alcohol intake,  anorexia, bulimia or cachexia, chronic malnutrition (low reserves of hepatic glutathione), dehydration, hypovolemia.

The total dose of paracetamol should not exceed 4 g per day. It is important to consider the contribution of all paracetamol containing medications, including non-prescription, oral or PR forms of the drug to this total daily paracetamol dose prior to administering HAYAMOL VIAL .

Patients with hepatic insufficiency, chronic alcoholism, chronic malnutrition or dehydration may be at a higher risk of liver damage following administration of HAYAMOL VIAL .

Drug interactions:

Probenecid causes an almost 2-fold reduction in clearance of paracetamol by inhibiting its conjugation with glucuronic acid. A reduction of the paracetamol dose should be considered for concomitant treatment with probenecid.

Caution should be paid to the concomitant intake of enzyme-inducing agents. These substances include but are not limited to barbiturates, isoniazid, anticoagulants, zidovudine, amoxicillin + clavulanic acid, and ethanol.

Concomitant use of paracetamol (4 g per day for at least 4 days) with oral anticoagulants may lead to slight variations of INR values.  In this case, increased monitoring of INR values should be conducted during the period of concomitant use as well as for one week after paracetamol treatment has been discontinued.

Phenytoin administered concomitantly may result in decreased effectiveness and an increased risk of hepatotoxicity. Patients receiving phenytoin therapy should avoid large and/or chronic doses of paracetamol. Patients should be monitored for evidence of hepatotoxicity.

Use in Pregnancy and Lactation:

Pregnancy Category (Category A):

Paracetamol has been taken by a large number of pregnant women and women of childbearing age without any proven increase in the frequency of malformations or other direct or indirect harmful effects on the fetus having been observed.

Lactation: HAYAMOL vial may be used in breast-feeding women.

Adverse reactions:

Skin rashes, leucopenia, thrombocytopenia, Dizziness, Nausea, Vomiting, Anemia, SGPT increase, injection site pain.

Dosage and Administration:

Intravenous route

HAYAMOL VIAL  should not be mixed with other medicinal products.

Adults:

The recommended dose in patients weighing more than 50kg is:

Paracetamol l g per administration, i.e. one 100 mL vial, up to four times a day.

The minimum interval between each administration must be 4 hours in patients without hepatic or renal impairment. In patients with renal and/or hepatic impairment the minimum interval between doses must not be less than 6 hours.

The maximum daily dose from all sources of paracetamol must not exceed 4 g for patients weighing more than 50kg and 60mg/kg for patients less than 50kg but more than 33 kg (without exceeding 3g).

children weighing up to 33 kg (about 11 years old):

Paracetamol 15 mg/kg per administration, i.e. 1.5 mL of solution per kg, up to four times a day.

The minimum interval between each administration must be 6 hours.

The maximum daily dose must not exceed 60 mg/kg.

Term newborn infants, infants, toddlers and children weighing less than 10kg (up to approximately 1 year old): it is recommended to reduce the dosage by half, i.e. 7.5 mg/kg paracetamol per administration, without exceeding 4 administrations per day.

There is limited data on the use of HAYAMOL VIAL  in neonates and infants <6 months of age

Hepatic Impairment

In patients with chronic or active hepatic disease, especially those with hepatocelluar insufficiency, chronic alcoholism, chronic malnutrition, and dehydration the dose should not exceed 3g/day.

Method of administration                 

The paracetamol solution is administered as a 15-minute intravenous infusion, it contains no antimicrobial agent, and is for single use in one patient only.

HAYAMOL vial can also be diluted in a 0.9% sodium chloride or 5 % glucose solution up to one tenth. In this case, use the diluted solution within the hour following its preparation (infusion time included).

As for all solutions for infusion presented in glass vials., it should be remembered that close monitoring is needed notably at the end of the infusion, regardless of the administration rout. This monitoring at the end of the perfusion applies particularly for central rout infusion, in order to avoid air embolism.

Overdosage:

There is a risk of poisoning, particularly in elderly subjects, in young children, in patients with liver disease, in cases of chronic alcoholism, in patients with chronic malnutrition and in patients receiving enzyme inducers. Poisoning may be fatal in these cases. Acute overdose with paracetamol may also lead to acute renal tubular necrosis.

Symptoms generally appear within the first 24 hours and comprise of nausea, vomiting, anorexia, pallor and abdominal pain. Overdose, 7.5 g or more of paracetamol in a single administration in adults or 140 mg/kg of body weight in a single administration in children, causes cytolytic hepatitis likely to induce complete and irreversible hepatic necrosis

Treatment:

Immediate hospitalization.

Before beginning treatment, take blood for plasma paracetamol assay, as soon as possible after the overdose.

Treatment of paracetamol overdose may include the antidote N-acetyl cysteine (NAC) by the IV or oral route.

Symptomatic treatment.

Hepatic tests must be carried out at the beginning of treatment and repeated every 24 hours.

Packing: 1 vial 100 ml contains 1 gram paracetamol.

Storage: Store below 30°C. Do not refrigerate or freeze.

Packing :500 tab.
Form : Tablets
Theraputic Categories : Analgesics
Indications : Non-opioid analgesic and Antipyretic
Composition :Paracetamol 500 mg.

Composition and Excipients:

Each HAYAMOL 500 tablet contains:

  • active ingredients: Paracetamol 500 mg.
  • inactive ingredients: Povidone, Maize starch, Sodium starch glycolate, Methyl Paraben, Propyl Paraben, Magnesium stearate, Talc,and Sodium crosscarmillose.

Each HAYAMOL 1000 F.C.tablet contains:

  • active ingredients: Paracetamol 1000 mg (DC).
  • inactive ingredients:

Core: Magnesium stearate, Talc, and Sodium crosscarmillose.

Film: Hypromellose, Talc, Polyethylene glycol, and Titanium dioxide.

Each 5ml of HAYAMOL oral suspension contains:

  • activity ingredients: Paracetamol 160 mg.
  • inactive ingredients: Sorbitol 70 %, Glycerin , Aspartam, Methyl paraben, Propyl paraben, Xanthan Gum, Saccharin Sodium, D.M. Water, Red color (food grade),and Strawberry flavor

Mechanism of action:

Analgesic: Paracetamol may act by inhibiting prostaglandin synthesis in the central nervous system (CNS) and to a lesser extent, through a peripheral action by blocking pain-impulse generation.

Antipyretic: paracetamol probably produces antipyresis by acting centrally on the hypothalamic heat-regulation center to produce peripheral vasodilation resulting in increased blood flow through the skin, sweating and heat loss.

Indications:

For the treatment of mild to moderate pain including headache, migraine, neuralgia, toothache, sore throat, period pains, aches and pains, symptomatic relief of rheumatic aches and pains and of cold & influenza, fever, feverish colds and post-immunisation fever.

Contraindications:

Hypersensitivity to paracetamol or any of the constituents.

Warnings and precautions:

  • In the elderly, the rate and extent of paracetamol absorption is normal but plasma half-life is longer and paracetamol clearance is lower than in adults.
  • Care is advised in the administration of paracetamol to patients with severe renal or severe hepatic impairment. The hazards of overdose are greater in those with non-cirrhotic alcoholic liver disease.
  • Patients should be advised that paracetamol may cause severe skin reactions. If a skin reaction such as reddening, blisters, or rash occurs or if existing skin symptoms worsen the patient should stop use and seek medical assistance right away.
  • If sore throat is severe, persists for more than 2 days or is accompanied or followed by fever, headache, rash, nausea, or vomiting, the patient should consult the doctor promptly.
  • The patient shouldn’t take this drug with any other paracetamol-containing product.
  • If symptoms persist for more than 3 days or get worse the patient should consult the doctor.
  • The patient should consult the doctor at once if he takes too much of paracetamol, this is because too much paracetamol can cause delayed, serious liver damage.
  • This medicine shouldn’t be given to the child for more than 3 days without consulting to the doctor or pharmacist.
  • Due to the presence of sucrose and sorbitol, patients with rare hereditary problems of fructose intolerance, glucose-galactose malabsorption or sucrase-isomaltase insufficiency should not take this medicine.
  • Ethyl, Propyl and Methyl parahydroxybenzoate may cause allergic reactions

Drug Interaction:

  • Cholestyramine: The speed of absorption of paracetamol is reduced by cholestyramine. Therefore, it shouldn’t be taken within one hour if maximal analgesia is required.
  • Metoclopramide and Domperidone: The absorption of paracetamol is increased by metoclopramide and domperidone.
  • Warfarin: The anticoagulant effect of warfarin and other coumarins may be enhanced by prolonged regular use of paracetamol with increased risk of bleeding; occasional doses have no significant effect.
  • Chloramphenicol: Increased plasma concentration of chloramphenicol.
  • Antivirals: Regular use of Paracetamol possibly reduces metabolism of Zidovudine (increased risk of neutropenia).
  • Patients who have taken barbiturates, tricyclic antidepressants and alcohol may show diminished ability to metabolise large doses of paracetamol, the plasma half-life of which can be prolonged.
  • Chronic alcohol intake can increase the hepatotoxicity of paracetamol overdose and may have contributed to the acute pancreatitis reported in one patient who had taken an overdose of paracetamol.
  • The use of drugs that induce hepatic microsomal enzymes, such as anticonvulsants and oral contraceptives, may increase the extent of metabolism of paracetamol, resulting in reduced plasma concentrations and a faster elimination rate

Pregnancy and lactation:

Studies in human pregnancy have shown no ill effects due to paracetamol used in the recommended dosage, but patients should follow the advice of the doctor regarding its use.

Paracetamol is excreted in breast milk but not in a clinically significant amount. Available data do not contraindicate breast feeding.

Undesirable effects:

  • Adverse effects of paracetamol are rare. Very rarely hypersensitivity and anaphylactic reactions including skin rash may occur. Very rare cases of serious skin reactions have been reported.
  • There have been reports of blood dyscrasias including thrombocytopenia and agranulocytosis, but these were not causally related to paracetamol.
  • Chronic hepatic necrosis has been reported in a patient who took daily therapeutic doses of paracetamol for about a year and liver damage has been reported after daily ingestion of excessive amounts for shorter periods.
  • Nephrotoxicity following therapeutic doses of paracetamol is uncommon.
  • Papillary necrosis has been reported after prolonged administration.
  • Low level transaminase elevations may occur in some patients taking therapeutic doses of paracetamol; these are not accompanied with liver failure and usually resolve with continued therapy or discontinuation of paracetamol.

Dosage and method of administration:

For (500 mg or 1000 mg tab, Fct):

  • Adults, the elderly and over 12 years: 2 tablets 500 mg or 1 tab 1000 mg, every 4 hours to a maximum of 8 tablets for 500 mg and 4 for 1000 mg tablets in 24 hours.
  • Children 6 – 12 years: ½ to 1 tablet (500 mg) every 4 hours to a maximum of 4 tablets in 24 hours.
  • Under 6 years of age: shouldn’t be given.

For 250 mg / 5ml Suspension

  • Children under 6 years of age: shouldn’t be given.
  • Children aged 6 to 12 years:
  • 6-8 years: 5 ml 4 times daily.
  • 8-10 years: 7.5 ml 4 times daily
  • 10-12 years: 10 ml 4 times daily

Do not give more than 4 doses in any 24 hour period, Leave at least 4 hours between doses.

  • Children aged 12-16 years: 10-15 ml up to 4 times a day.
  • Adults and children over 16 years: 10-20 ml up to 4 times a day.

For 160 mg/5ml Suspension:

  • Children from 2-3 years of age : 5 mL every 4 hours while symptoms last , do not give more than 5 times in 24 hours
  • Less than 2 years: ask a doctor.

For 120 mg / 5ml Suspension:

  • For the relief of fever after vaccinations at age (2, 3 and 4 months):5 ml may be given up to 4 times a day starting at the time of vaccination, Do not give more than 4 doses in any 24 hour period, Leave at least 4 hours between doses, If the baby still needs this medicine two days after receiving the vaccine talk to the doctor.
  • For Pain and other causes of fever:

Babies less than 2 months of age: shouldn’t be given.

Age ( 2 – 3 ) months: if the baby weighs over 4 kg and was born after 37 weeks: 2.5 ml If necessary, after 4-6 hours, give a second 2.5 ml dose, Leave at least 4 hours between doses. Do not give more than 2 doses. This is to ensure that fever that may be due to a serious infection is quickly diagnosed. If the child is still feverish after two doses, talk to the doctor or pharmacist.

Children aged 3 months – 6 years

Age 3 months – 6 months: 2.5 ml 4 times daily

Age 6 – 24 months: 5 ml 4 times daily

Age 2 – 4 years: 7.5 ml 4 times daily

Age 4 – 6 years: 10 ml 4 times daily

Do not give more than 4 doses in any 24 hour period, Leave at least 4 hours between doses.

Overdosage:

Liver damage is possible in adults who have taken 10g or more of paracetamol. Ingestion of 5g or more of paracetamol may lead to liver damage if the patient has risk factors: If the patient is on long term treatment drugs that induce liver enzymes or regularly consumes ethanol in excess amount or if the patient is glutathione depleted.

Symptoms: Symptoms of paracetamol overdosage in the first 24 hours are pallor, nausea, vomiting, anorexia and abdominal pain. Liver damage may become apparent 12 to 48 hours after ingestion.

Treatment: Immediate treatment is essential in the management of paracetamol overdose.

Treatment with activated charcoal should be considered if the overdose has been taken within 1 hour. Treatment with N-acetylcysteine may be used up to 24 hours after ingestion of paracetamol.

Storage:

Tablets: Don’t store above 25 C°.

Suspension: Store at a temperature below 25 C°. Protect from light. Don’t freeze.

Packing:

Tablets: A box contains 20 or 500 tablets.

Oral suspension: A bottle 60 or 100 ml.

Packing :20 tab.
Form : Tablets
Theraputic Categories : Analgesics
Indications : Non-opioid analgesic and Antipyretic
Composition :Paracetamol 500 mg.

Composition and Excipients:

Each HAYAMOL 500 tablet contains:

  • active ingredients: Paracetamol 500 mg.
  • inactive ingredients: Povidone, Maize starch, Sodium starch glycolate, Methyl Paraben, Propyl Paraben, Magnesium stearate, Talc,and Sodium crosscarmillose.

Each HAYAMOL 1000 F.C.tablet contains:

  • active ingredients: Paracetamol 1000 mg (DC).
  • inactive ingredients:

Core: Magnesium stearate, Talc, and Sodium crosscarmillose.

Film: Hypromellose, Talc, Polyethylene glycol, and Titanium dioxide.

Each 5ml of HAYAMOL oral suspension contains:

  • activity ingredients: Paracetamol 160 mg.
  • inactive ingredients: Sorbitol 70 %, Glycerin , Aspartam, Methyl paraben, Propyl paraben, Xanthan Gum, Saccharin Sodium, D.M. Water, Red color (food grade),and Strawberry flavor

Mechanism of action:

Analgesic: Paracetamol may act by inhibiting prostaglandin synthesis in the central nervous system (CNS) and to a lesser extent, through a peripheral action by blocking pain-impulse generation.

Antipyretic: paracetamol probably produces antipyresis by acting centrally on the hypothalamic heat-regulation center to produce peripheral vasodilation resulting in increased blood flow through the skin, sweating and heat loss.

Indications:

For the treatment of mild to moderate pain including headache, migraine, neuralgia, toothache, sore throat, period pains, aches and pains, symptomatic relief of rheumatic aches and pains and of cold & influenza, fever, feverish colds and post-immunisation fever.

Contraindications:

Hypersensitivity to paracetamol or any of the constituents.

Warnings and precautions:

  • In the elderly, the rate and extent of paracetamol absorption is normal but plasma half-life is longer and paracetamol clearance is lower than in adults.
  • Care is advised in the administration of paracetamol to patients with severe renal or severe hepatic impairment. The hazards of overdose are greater in those with non-cirrhotic alcoholic liver disease.
  • Patients should be advised that paracetamol may cause severe skin reactions. If a skin reaction such as reddening, blisters, or rash occurs or if existing skin symptoms worsen the patient should stop use and seek medical assistance right away.
  • If sore throat is severe, persists for more than 2 days or is accompanied or followed by fever, headache, rash, nausea, or vomiting, the patient should consult the doctor promptly.
  • The patient shouldn’t take this drug with any other paracetamol-containing product.
  • If symptoms persist for more than 3 days or get worse the patient should consult the doctor.
  • The patient should consult the doctor at once if he takes too much of paracetamol, this is because too much paracetamol can cause delayed, serious liver damage.
  • This medicine shouldn’t be given to the child for more than 3 days without consulting to the doctor or pharmacist.
  • Due to the presence of sucrose and sorbitol, patients with rare hereditary problems of fructose intolerance, glucose-galactose malabsorption or sucrase-isomaltase insufficiency should not take this medicine.
  • Ethyl, Propyl and Methyl parahydroxybenzoate may cause allergic reactions

Drug Interaction:

  • Cholestyramine: The speed of absorption of paracetamol is reduced by cholestyramine. Therefore, it shouldn’t be taken within one hour if maximal analgesia is required.
  • Metoclopramide and Domperidone: The absorption of paracetamol is increased by metoclopramide and domperidone.
  • Warfarin: The anticoagulant effect of warfarin and other coumarins may be enhanced by prolonged regular use of paracetamol with increased risk of bleeding; occasional doses have no significant effect.
  • Chloramphenicol: Increased plasma concentration of chloramphenicol.
  • Antivirals: Regular use of Paracetamol possibly reduces metabolism of Zidovudine (increased risk of neutropenia).
  • Patients who have taken barbiturates, tricyclic antidepressants and alcohol may show diminished ability to metabolise large doses of paracetamol, the plasma half-life of which can be prolonged.
  • Chronic alcohol intake can increase the hepatotoxicity of paracetamol overdose and may have contributed to the acute pancreatitis reported in one patient who had taken an overdose of paracetamol.
  • The use of drugs that induce hepatic microsomal enzymes, such as anticonvulsants and oral contraceptives, may increase the extent of metabolism of paracetamol, resulting in reduced plasma concentrations and a faster elimination rate

Pregnancy and lactation:

Studies in human pregnancy have shown no ill effects due to paracetamol used in the recommended dosage, but patients should follow the advice of the doctor regarding its use.

Paracetamol is excreted in breast milk but not in a clinically significant amount. Available data do not contraindicate breast feeding.

Undesirable effects:

  • Adverse effects of paracetamol are rare. Very rarely hypersensitivity and anaphylactic reactions including skin rash may occur. Very rare cases of serious skin reactions have been reported.
  • There have been reports of blood dyscrasias including thrombocytopenia and agranulocytosis, but these were not causally related to paracetamol.
  • Chronic hepatic necrosis has been reported in a patient who took daily therapeutic doses of paracetamol for about a year and liver damage has been reported after daily ingestion of excessive amounts for shorter periods.
  • Nephrotoxicity following therapeutic doses of paracetamol is uncommon.
  • Papillary necrosis has been reported after prolonged administration.
  • Low level transaminase elevations may occur in some patients taking therapeutic doses of paracetamol; these are not accompanied with liver failure and usually resolve with continued therapy or discontinuation of paracetamol.

Dosage and method of administration:

For (500 mg or 1000 mg tab, Fct):

  • Adults, the elderly and over 12 years: 2 tablets 500 mg or 1 tab 1000 mg, every 4 hours to a maximum of 8 tablets for 500 mg and 4 for 1000 mg tablets in 24 hours.
  • Children 6 – 12 years: ½ to 1 tablet (500 mg) every 4 hours to a maximum of 4 tablets in 24 hours.
  • Under 6 years of age: shouldn’t be given.

For 250 mg / 5ml Suspension

  • Children under 6 years of age: shouldn’t be given.
  • Children aged 6 to 12 years:
  • 6-8 years: 5 ml 4 times daily.
  • 8-10 years: 7.5 ml 4 times daily
  • 10-12 years: 10 ml 4 times daily

Do not give more than 4 doses in any 24 hour period, Leave at least 4 hours between doses.

  • Children aged 12-16 years: 10-15 ml up to 4 times a day.
  • Adults and children over 16 years: 10-20 ml up to 4 times a day.

For 160 mg/5ml Suspension:

  • Children from 2-3 years of age : 5 mL every 4 hours while symptoms last , do not give more than 5 times in 24 hours
  • Less than 2 years: ask a doctor.

For 120 mg / 5ml Suspension:

  • For the relief of fever after vaccinations at age (2, 3 and 4 months):5 ml may be given up to 4 times a day starting at the time of vaccination, Do not give more than 4 doses in any 24 hour period, Leave at least 4 hours between doses, If the baby still needs this medicine two days after receiving the vaccine talk to the doctor.
  • For Pain and other causes of fever:

Babies less than 2 months of age: shouldn’t be given.

Age ( 2 – 3 ) months: if the baby weighs over 4 kg and was born after 37 weeks: 2.5 ml If necessary, after 4-6 hours, give a second 2.5 ml dose, Leave at least 4 hours between doses. Do not give more than 2 doses. This is to ensure that fever that may be due to a serious infection is quickly diagnosed. If the child is still feverish after two doses, talk to the doctor or pharmacist.

Children aged 3 months – 6 years

Age 3 months – 6 months: 2.5 ml 4 times daily

Age 6 – 24 months: 5 ml 4 times daily

Age 2 – 4 years: 7.5 ml 4 times daily

Age 4 – 6 years: 10 ml 4 times daily

Do not give more than 4 doses in any 24 hour period, Leave at least 4 hours between doses.

Overdosage:

Liver damage is possible in adults who have taken 10g or more of paracetamol. Ingestion of 5g or more of paracetamol may lead to liver damage if the patient has risk factors: If the patient is on long term treatment drugs that induce liver enzymes or regularly consumes ethanol in excess amount or if the patient is glutathione depleted.

Symptoms: Symptoms of paracetamol overdosage in the first 24 hours are pallor, nausea, vomiting, anorexia and abdominal pain. Liver damage may become apparent 12 to 48 hours after ingestion.

Treatment: Immediate treatment is essential in the management of paracetamol overdose.

Treatment with activated charcoal should be considered if the overdose has been taken within 1 hour. Treatment with N-acetylcysteine may be used up to 24 hours after ingestion of paracetamol.

Storage:

Tablets: Don’t store above 25 C°.

Suspension: Store at a temperature below 25 C°. Protect from light. Don’t freeze.

Packing:

Tablets: A box contains 20 or 500 tablets.

Oral suspension: A bottle 60 or 100 ml.

Packing :20 tab.
Form : F.C.Tablets
Theraputic Categories : Analgesics
Indications : Non-opioid analgesic and Antipyretic
Composition :Paracetamol 1000 mg.
Packing :500 tab.
Form : F.C.Tablets
Theraputic Categories : Analgesics
Indications : Non-opioid analgesic and Antipyretic
Composition :Paracetamol 1000 mg.
Packing :5 amp.
Form : Ampoules
Theraputic Categories : Analgesics
Indications : Non-opioid analgesic and Antipyretic
Composition :Paracetamol 150 mg. /2 ml.

Composition:

Each 1 ml contains Paracetamol 75 mg.

Properties and Indications:

HAYAMOL (Paracetamol) has analgesic and antipyretic properties. It is administered for the relief of mild to moderate pain and for pyrexia.

HAYAMOL (Paracetamol) is used intramuscularly for the management of various pain conditions and especially post-operative pain, and also used to reduce elevated febrile conditions of various origins.

HAYAMOL (Paracetamol) has proven effective analgesic that does not alter the biosynthesis of prostaglandins, which renders paracetamol safe to be used for patients with peptic ulceration.

Contraindications and Precautions:

HAYAMOL (Paracetamol) should be administered with caution to patients with impaired renal or hepatic function, or patients ingesting medicaments affecting the liver function.

Side Effects:

HAYAMOL (Paracetamol) is well tolerated, though, few cases of mild haematological reactions and rarely allergic reactions have been reported.

Laboratories and Drug Interactions:

– Uric acid and glycemia test results analogue may be altered when paracetamol is administered.

 Paracetamol may increase the half- life of chloramphenicol.

 It has been reported that paracetamol may alter the metabolism of the anticoagulant effect of warfarin.

Dosage and Administration:

Intramuscular injection: 75 – 375 mg. repeated as required at initial intervals of not less than 4 hours.

 Packing:

– Box contains 5 ampoules of 2 ml.

– Box contains 5 ampoules of 5 ml.

Storage: Store at temperature below 25 º C.

Packing :12 supp.
Form : Suppositories
Theraputic Categories : Analgesics
Indications : Non-opioid analgesic and Antipyretic
Composition :Paracetamol 600 mg. + Pine oil 40 mg.
Packing :12 supp.
Form : Suppositories
Theraputic Categories : Pediatric Drugs
Indications : Non-opioid analgesic and Antipyretic
Composition :Paracetamol 300 mg. + Pine oil 30 mg.

Theraputic Categories